T1-Pro & Lethargy?
- 08-24-2003, 10:57 PM
T1-Pro & Lethargy?
First post, been lurking for some time though.
I'm 32 yo 185lb 14-16% BF.
My intent is to do a hard-core cut and use PH to help maintain muscle.
My stack is T1-Pro 1,4 AD(Diol)
Have been taking as follows:
T1-Pro 2ml once daily.
1,4 AD 100mg 2/daily.
Have been on stack for 8 days now, unfortunately got sick 2nd day on stack and have not yet been able to work out, I did continue usage though because I had no appetite and didn't want to atrophy any muscle.
So 2 days ago I feeling much better thinking that I'm all over being sick.
I wake up yesturday ready to start working out again and I've got this dizziness that will not go away. Even took 2 hour nap yesturday evening to try and shake the dizziness. I slept 10 hours last night and woke up again today feeling the same way. All day long today just kind of feel dizzy. I'm not sure if I'm confusing this dizziness with the exreme lethargy associated with 1-test.
Just curious if anyone else had thrown around heavy weight while feeling this dizzy and how that worked out?
BTW-This dizziness is kind of like an ECA dizzy, except tired, not wired!
Thanks much in advance...
- 08-24-2003, 11:07 PM
sOUNDS PRETTY ****Y BRO. I wouldnt recommend doing anything to heavy if you feel dizzy and off balance. You might be having an allergic reaction to anyone of the PH's. I would probably lay off the stuff for a couple days and see if you get better. If so You could try it again but If the same thing occurs you might want to try something else. with the dosages your running you shouldnt be experiencing any hard core sides that would cause dizziness. Lethargy sucks and Ive had it really bad some times from really high doses but never got dizzy or sick from it.
PLAY IT SAFE BRO!!! Dont **** yourself up to bad be doing something that could have been avoided.
- 08-24-2003, 11:10 PM
Something you should keep an eye on while on androgens is your blood pressure. The dizziness you are experiencing could be a symptom of high pressure, and taking eca would further aggrevate this.
08-25-2003, 01:51 AM
Thanks for the info....
I have Dr appt in the AM, I want to make sure this isn't symptom of a possible sinus-infection from this past weeks sickness. In any case I am going to pull off the cycle, hopefully be able to get back on, here in few weeks.
I Had done a ONE, 1,4 AD cycle bout 6 months ago without a drop of trouble. Sure didn't anticipate anything like this coming.
Similar Forum Threads
- By ndn diablo in forum AnabolicsReplies: 4Last Post: 12-23-2002, 09:24 PM
- By pogue in forum SupplementsReplies: 2Last Post: 11-15-2002, 11:36 AM
- By DreamWeaver in forum AnabolicsReplies: 3Last Post: 11-06-2002, 01:30 PM
- By shanesurfs in forum AnabolicsReplies: 17Last Post: 11-02-2002, 08:01 AM
- By Gmonkey in forum AnabolicsReplies: 5Last Post: 10-23-2002, 06:54 PM